# SDR MWEA99813

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 991150020
- Condition: Cracked
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRAKCED FUSELAGE STATION 37 UPPER RIGHT HAND CORNER AT THE 2 O'CLOCK POSITION.  MTC REMOVED ANGLE THEN FABRICATED AND INSTALLED NEW STIFFENER.
